MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION VISIONIST CRT-P; CARDIAC RESYNCHRONIZATION THERAPY PACEMAKER (CRT-P)

BOSTON SCIENTIFIC CORPORATION VISIONIST CRT-P; CARDIAC RESYNCHRONIZATION THERAPY PACEMAKER (CRT-P)
Model Number U226
Medical Device Problem Code Low impedance (2285)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/29/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient with this cardiac resynchronization therapy pacemaker (crt-p) system stated that their remote communicator displayed a red call doctor icon.Subsequently, troubleshooting was performed, and the communicator was power cycled, and a successful patient-initiated interrogation was sent.The device recorded a red alert for low out of range pacing impedances on the right atrial (ra) and right ventricular (rv) lead.The leads have been implanted for sixteen years.This ctr-p system remains in service.No adverse patient effects were reported.

Brand Name
VISIONIST CRT-P
Common Device Name
CARDIAC RESYNCHRONIZATION THERAPY PACEMAKER (CRT-P)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key14920665
Report Number2124215-2022-24240
Device Sequence Number15025174
Product Code NKE
UDI-Device Identifier00802526559457
UDI-Public00802526559457
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P030005/S138
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/15/2022
Device Model NumberU226
Device Catalogue NumberU226
Device Lot Number701446
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/29/2022
Initial Report FDA Received Date07/05/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/14/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age77 YR
Patient SexMale